Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 260127, 4 pages
http://dx.doi.org/10.1155/2013/260127
Research Article

General Integral Operator of Analytic Functions Involving Functions with Positive Real Part

Department of Mathematics, Faculty of Science, Al al-Bayt University, P.O. Box 130095, Mafraq, Jordan

Received 22 August 2012; Accepted 21 October 2012

Academic Editor: S. T. Ali

Copyright © 2013 B. A. Frasin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be the integral operator defined by where each of the functions and are, respectively, analytic functions and functions with positive real part defined in the open unit disk for all . The object of this paper is to obtain several univalence conditions for this integral operator. Our main results contain some interesting corollaries as special cases.